# SDR DALA2022053103790

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION S-RAIL BEAM Y B LOCATED BTW FR72 TO F R73 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED S-RAIL BEAM Y B LOCATED BTW FR72 TO FR73 IN PASSENGER CABIN AS PER A330 SRM 51-42-11. (2252642)
